MathSciNet Relay Station
MathSciNet bibliographic data
MR2645914 34B18 (34N05)
Cetin, Erbil; Topal, S. Gulsan Existence of multiple positive solutions for the system of higher order boundary value problems on time scales. Math. Comput. Modelling 52 (2010), no. 1-2, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement